# SDR DALA2015110506729

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME FWD EDGE BS 1450 APPROXIMATELY BETWEEN LONGERONS 2LT TO 3LT AFT ACCESORY COMPARTMENT.  FRAME WAS REPLACED IAW DWG 9911860-3, REV L AND SRM 51-30-2, 51-30-5.
